# SDR C2XA09IA149

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 16,257 hours, 8,693 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Control Panel
- Part number: 14521325411
- Part serial: 145751
- Condition: Defective
- Location: Cockpit
- Part time: 16,257 hours, 8,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2240, DURING CLIMB THE CREW REPORTED ELEC EMERGENCY ABNORMAL, BUT NO SYSTEM PROBLEMS NOTED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CONTROL PANEL, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
